# SDR 29GA2018021400002

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 36,905 hours, 40,585 cycles
- Engine: Ge CT79B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Dislodged
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX SEATED IN 7A SAID THAT THE HE SAW THE OVERWING EMERGENCY HANDLE FALL DOWN AS WE WERE TAKING OFF,  LANDED WITHOUT INCIDENT.  DECLARED EMERGENCY. AS WE WERE TAXIING IN THE WINDOW FELL IN THE AIRCRAFT.  INSPECTED AND INSTALLED THE LT EMERGENCY EXIT WINDOW AT SEAT 7A IAW AMM 52-20-05.
